Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Banach-Tarski decompositions using sets with the property of Baire
HTML articles powered by AMS MathViewer

by Randall Dougherty and Matthew Foreman PDF
J. Amer. Math. Soc. 7 (1994), 75-124 Request permission
References
  • Randall Dougherty, Solutions to congruences using sets with the property of Baire, J. Math. Log. 1 (2001), no. 2, 221–245. MR 1864737, DOI 10.1142/S0219061301000077
  • K. Kuratowski, Topology. Vol. I, Academic Press, New York-London; Państwowe Wydawnictwo Naukowe [Polish Scientific Publishers], Warsaw, 1966. New edition, revised and augmented; Translated from the French by J. Jaworowski. MR 0217751
  • W. Magnus, A. Karrass, and D. Solitar, Combinatorial group theory, Interscience, New York, 1966.
  • Yiannis N. Moschovakis, Descriptive set theory, Studies in Logic and the Foundations of Mathematics, vol. 100, North-Holland Publishing Co., Amsterdam-New York, 1980. MR 561709
  • Jan Mycielski, The Banach-Tarski paradox for the hyperbolic plane, Fund. Math. 132 (1989), no. 2, 143–149. MR 1002628, DOI 10.4064/fm-132-2-143-149
  • Jan Mycielski, Problems on finitely additive invariant measures, General topology and modern analysis (Proc. Conf., Univ. California, Riverside, Calif., 1980) Academic Press, New York-London, 1981, pp. 431–436. MR 619069
  • Ivan Niven, Numbers: rational and irrational, New Mathematical Library, vol. 1, Random House, New York-Toronto, 1961. MR 0130199
  • John C. Oxtoby, Measure and category, 2nd ed., Graduate Texts in Mathematics, vol. 2, Springer-Verlag, New York-Berlin, 1980. A survey of the analogies between topological and measure spaces. MR 584443
  • Stan Wagon, The Banach-Tarski paradox, Encyclopedia of Mathematics and its Applications, vol. 24, Cambridge University Press, Cambridge, 1985. With a foreword by Jan Mycielski. MR 803509, DOI 10.1017/CBO9780511609596
  • F. Wehrung, handwritten notes, 1989.
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC: 04A15, 54G99, 54H99
  • Retrieve articles in all journals with MSC: 04A15, 54G99, 54H99
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 7 (1994), 75-124
  • MSC: Primary 04A15; Secondary 54G99, 54H99
  • DOI: https://doi.org/10.1090/S0894-0347-1994-1227475-8
  • MathSciNet review: 1227475